Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Solvability of the first Cousin problem and vanishing of higher cohomology groups for domains which are not domains of holomorphy. II


Author: Avner Friedman
Journal: Bull. Amer. Math. Soc. 72 (1966), 505-507
DOI: https://doi.org/10.1090/S0002-9904-1966-11518-5
Part I: Bull. Amer. Math. Soc., Volume 71, Number 5 (1965), 742--746
MathSciNet review: 0190375
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 0. A. Andreotti and H. Grauert, Théorèmes de finitude pour la cohomologie d'éspaces complexes, Bull. Soc. Math. France 90 (1962), 193-259. MR 150342
  • 1. A. Friedman, On the Cousin problems, Bull. Amer. Math. Soc. 71 (1965), 737-741. MR 206327
  • 2. A. Friedman, Solvability of the first Cousin problem and vanishing of higher cohomology groups for domains which are not domains of holomorphy, Bull. Amer. Math. Soc. 71 (1965), 742-746. MR 206328
  • 3. B. A. Fuks, Introduction to the theory of analytic functions of several complex variables, Fizmatzig, Moscow, 1962; English transl., Transl. Math. Monographs, Vol. 8, Amer. Math. Soc., Providence, R. I., 1963. MR 155003
  • 4. R. C. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, Englewood Cliffs, N. J., 1965. MR 180696
  • 5. L. Hörmander, Lectures on functions of several complex variables, Van Nostrand, Princeton, N. J., 1966. MR 203075
  • 6. G. Scheja, Riemannsche Hebbarkeitssätze für Cohomologieklassen, Math. Ann. 144 (1961), 345-360. MR 148941
  • 7. A. Weil, L'intégral de Cauchy et les fonctions de plusieurs variables, Math. Ann. 111 (1935), 178-182. MR 1512987


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11518-5

American Mathematical Society